# SDR AUS20021338

- Difficulty date: November 15, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Chafed
- Location: Power Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(AUS) NR 4 THROTTLE LEVER CABLE FOULING ON CENTER ROOF PANEL. PREVIOUS MAINTENANCE HAD BEEN CARRIED OUT FOR BATTERY PACK REPLACEMENT.  PERSONNEL/MAINTENANCE ERROR.
